Question

Antidepressant

Is decreased sex drive a side effect of citalopram?

A Answers (1)

  • AMediGuard answered
    Citalopram can be used for menopausal symptoms - in fact 4% of iGuard users report using citalopram for menopausal symptoms. Citalopram is also used to treat depression - depression can sometime decrease sex drive. Yes, one of the commonly reported side effects for citalopram is decreased sex drive. However, your doctor may have seen positive results without side effects when giving citalopram to other patients similar to you. You may want to follow up with your doctor to make sure you understand exactly why she prescribed citalopram and what you should expect from it. Also, be aware that estradiol can cause either an increase or decrease in sex drive, so your doctor may need to adjust your dose either up or down before you are at the correct dosage for your symptoms.
Did You See?  Close
Does continuous use of citalopram help reduce its side effects?